# SDR DALA2023042803323

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD STAIRWELL DOOR INTERNAL SKIN AND RUSTED HARDWARE WERE FOUND IN REFERENCE TO NRC 00256. SUMMARY OF NRC 00577: CORROSION LEVEL 2. FORWARD STAIRWELL DOOR WAS REPLACED PER B717-200 AMM 52-63-01 420-801. (LP #2741310)
